# SDR DXTA2013050805388

- Difficulty date: April 1, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 8,984 hours, 7,113 cycles
- Engine: Pwa PW545A
- Engine time: 9,579 hours, 7,711 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS. ACCOMPLISHED PREINDUCTION GROUND PERFORMANCE RUN AND TRANSIENT VIBRATION SURVEY.  ACCOMPLISHED A BORESCOPE INSPECTION OF THE COMBUSTION LINER NUTS.  ACCOMPLISHED SI 35-2013 INSPECTION SB 30419 LINER. DISCOVERED TWO NUTS MISSING.  DISCOVERED IMPART DAMAGE TO THE HPT AND LPT BLADES. ACCOMPLISHED REPAIRS. HPT DISK ASSY 30J3202-01 SN A002XADS:  DISASSEMBLED AND VISUALLY INSPECTED.  DISCOVERED 25 UNSERVICEABLE BLADES ( IMPACT DAMAGE) ASSEMBLED 45 ORIGINAL BLADES AND 25 NEW BLADES TO THE ORIGINAL SERVICEABLE HPT DISK WITH NEW SEALS.
